Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

On birth control patch. Feeling tired, headache, smelly discharge, bloated. Should I be concerned?

Im 20. I was on the birth control patch for almost a week and then took it off because i thought i was experiencing a blood clot cuz i smoke so much. I was travelling so i couldn t see a doctor. I had a period 4 days later and it was terrible. When i got to the 3rd day of having my period, i couldn t take it anymore, so I put the patch on. I got a terrible cold after that, treated with fervex, benadryl , naproxen for 6 days. I used the last patch #3 Now im very tired,have lost of headaches , strong smelling discharge, extremely bloated and my breasts were very sensitive for a while but not so much now... should i be concerned?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The smelly discharge that you are having is not likely to be related to the birth control that you are having. The tiredness and other symptoms may be related to the birth control. Vaginal infection needs to be ruled out.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor